# SDR SWIA2017112844020

- Difficulty date: November 2, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 35,977 hours, 29,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN CHAFED AND GOUGED BS 409+55 LT DME ANTENNA CUT-OUT AND RT DME ANTENNA CUT-OUT.  REPAIRED THE DAMAGE IAW REO.
